Emissivity of half-space random media
Article first published online: 7 DEC 2012
Copyright 1976 by the American Geophysical Union.
Volume 11, Issue 7, pages 593–598, July 1976
How to Cite
1976), Emissivity of half-space random media, Radio Sci., 11(7), 593–598, doi:10.1029/RS011i007p00593., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 9 DEC 1975
Scattering of electromagnetic waves by a half-space random medium with three-dimensional correlation functions is studied with the Born approximation. The emissivity is calculated from a simple integral and is illustrated for various cases. The results are valid over a wavelength range smaller or larger than the correlation lengths.